# SDR SIMA20190204001

- Difficulty date: February 4, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- Aircraft time: 33,248 hours, 29,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Part number: 110049
- Part serial: 18254
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND LT & RT OVERWING EMERGENCY LIGHTS OUT DURING PS-1 CHECK IN THE EXTERIOR. REMOVED AND REPLACED  BATTERY POWER SUPPLY HOLDER IAW AMM 33-50-04. OPC GOOD. NO FURTHER DEFECTS NOTED.
